# SDR JJBA202008076003

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 39,510 hours, 25,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50058
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,298 hours, 2,145 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R RH FWD EMERGENCY LAMP. OPS CHECK FAILED. R&R #2 BATTERY. OPS CHECK SAT.
